Translator Disclaimer
2010 On a Hilbert-Type Inequality with a Hypergeometric Function
Bing He , Bicheng Yang
Commun. Math. Anal. 9(1): 84-92 (2010).

Abstract

By applying the method of weight function and techniques from Real Analysis, a Hilbert-type inequality depending upon a multi-parameter with a best constant factor is studied. The best constant is formulated in terms of a hypergeometric function. Furthermore, the inverse inequality is studied.

Citation

Download Citation

Bing He . Bicheng Yang . "On a Hilbert-Type Inequality with a Hypergeometric Function." Commun. Math. Anal. 9 (1) 84 - 92, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.26045
MathSciNet: MR2594685

Subjects:
Primary: 26D15

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top